# SDR CALA2022122303480

- Difficulty date: December 23, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 88,926 hours, 19,341 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LAVS INOP LAVS. WERE SERVICED . ALL LAVS FUNCTIONAL CHECK NORMAL. A/C BIS.
